# SDR SWAA2021032547339

- Difficulty date: February 6, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME AT RADIUS ABOVE FWD ENTRY DOOR BS312 11' BELOW S-4L WL283. MARKED / REMOVED DAMAGE FROM FRAME AT RADIUS ABOVE FWD ENTRY DOOR BS 312; 11' BELOW S-4L WL 283; REMOVED AREA IS 0.3' X 0.2'; HFEC INSPECTION PERFORMED; NO CRACKS FOUND; APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-10-02 AND SOPM 20-41-02. DAMAGE REMOVAL AND REPAIR IS ACCOMPLISHED ON EA 21-153-00547 REV IR AND ATS ER 21-01377 REV IR 49570U 07MAR21 LEAD 838 07MAR21
